# SDR AALA201711069028

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,171 hours, 27,085 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000800
- Part serial: AF2512
- Condition: Corroded
- Location: Lt Mlg Pintle
- Part time: 26,619 hours, 13,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR REAR PINTLE PIN WAS CORRODED.  REPLACED THE PINTLE PIN IAW RD 26T00032001.
